MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Catalog Number 07P99-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier multiple = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete there was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated alinity c creatinine results on three patients.The results provided were: sid (b)(6) = 2.52mg/dl / 0.93mg/dl; sid (b)(6) = 2.52mg/dl / repeated = 0.91mg/dl; sid (b)(6) = 20.6mg/dl / repeated = 86.6mg/ dl (normal range 0.20 to 37.00mg/dl).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review for similar tickets for lot 86377un18 found no other complaints and no trends related to this issue for the product.Return testing was not completed as returns were not available.The alinity c system operations manual provides troubleshooting for results issues, which includes the possibility of expired reagents as a probable cause.The manual also provides cautions against using expired reagent.The system also alerts the user if reagent is expired.Use error caused the issue as the customer used expired reagent when they reported the discrepant results.Once the customer recalibrated r1 and r2, cleaned cuvettes and replaced the water in the water bath, the issue did not recur.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on our investigation no product deficiency was identified for the alinity c creatinine, lot 86377un18.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9539771
Report Number3002809144-2020-00001
Device Sequence Number14024125
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2019
Device Catalogue Number07P99-30
Device Lot Number86377UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE,; ALINITY C PROCESSING MODULE, LN 03R67-01,; LN 03R67-01, SERIAL # (B)(6); SERIAL # (B)(6)